# SDR N6WA2016F00031

- Difficulty date: November 26, 2015
- Submitted: November 26, 2015
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 27,609 hours, 19,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: C670321542
- Condition: Corroded
- Location: Bs 265-280
- Part time: 27,609 hours, 19,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE JACK FITTING INTERCOSTAL ON RT AND LT SIDE FROM FS 265 TO FS 280 AND THE LOWER FRAME STIFFENING ANGLE AT FS 265 CORRODED.  INTERCOSTALS AND STIFFENING ANGLES REPLACED REF SRM 51-40-11-0001-0001-A01 AND SRM 51-42-06-0001-0001-A01. RT SUPPORT INTERCOSTAL PN CC670, 32154-2.  LT SUPPORT INTERCOSTAL PN C670-32179-1.  LOWER FRAME STIFFENING ANGLE PN CC 670-34104-1.
